MathSciNet Relay Station
MathSciNet bibliographic data
MR1172948 34C10 (34B27)
Eloe, Paul W.; Ridenhour, Jerry Sign properties of Green's functions for a family of two-point boundary value problems. Proc. Amer. Math. Soc. 120 (1994), no. 2, 443–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement